# SDR DALA2019040432180

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727f-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013890) DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW BS 727F TO BS 847 AT LEVEL S-25L AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS727F TO BS847 AT LEVEL S-25L AT AFT CARGO COMPARTMENT ASPER B737-800 SRM 51-10-02 AND DWG 146A7500.
